Is there a way to stop using this. safely.
Its an antihistamind just stop taking it. If you were taking a huge amount then you'd need to taper the dose. That is a very low dose.
Benadryl is a non habit forming medication and it is classed as an antihistamine. The only dependence that you may have acquired is mental and if you feel that you are having trouble staying stopped then by all means do a taper down over a couple of weeks.
Hi, it is safe to just discontinue use without tapering at this dose. You will notice sleep disturbance to start with, and this may last for a week or so, but otherwise you shouldn't notice many other withdrawal symptoms if any. There is a psychological withdrawal experience attributed to this medication, which you may or may not experience... physically though, you won't do any damage by just stopping taking this
See the doctor for a mild sleeping pill or natural one and wean off the benadryl.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.